Integral automorphisms of affine spaces over finite fields

István Kovács, Klavdija Kutnar, János Ruff, Tamás Szőnyi

Research output: Contribution to journalArticle

Abstract

A permutation of the point set of the affine space AG (n, q) is called an integral automorphism if it preserves the integral distance defined among the points. In this paper, we complete the classification of the integral automorphisms of AG (n, q) for n≥ 3.

Original languageEnglish
Pages (from-to)181-188
Number of pages8
JournalDesigns, Codes, and Cryptography
Volume84
Issue number1-2
DOIs
Publication statusPublished - Jul 1 2017

Keywords

  • Affine space
  • Finite field
  • Integral automorphism

ASJC Scopus subject areas

  • Computer Science Applications
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Integral automorphisms of affine spaces over finite fields'. Together they form a unique fingerprint.

  • Cite this